We rely on advertising to keep the lights on.

Please consider adding us to your whitelist.

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

4 weeks after medical termination and still passing bloody membrane like mucous. Normal?

(9 Posts)
Jennm Sun 07-Aug-16 16:58:49

I had a medical termination at 11 and a half weeks. I bled heavily for a few days and it has since become lighter. It is now nearly four weeks and have never stopped passing bloodly tissue and or discharge. In last fortnight it has been more of a mucous. Long and stringy a bit like egg white but always bright red. At times it is like membrane I am passing which is either red or dark brown and sticky. Also intermittent cramping. I have no real pain, temp, bad smell etc and feel energetic and fine otherwise. Is this normal or could I have retained issue. It's really dragging on now and can't find much online to match symptoms. Anyone had a similar experience?

Capricornandproud Thu 11-Aug-16 22:42:52

Sorry no-one responded to you OP; how are you now? Feeling any better? x

Jennm Fri 26-Aug-16 22:31:32

Thanks for reply. I went to doc and had an ultrasound that was inconclusive. Then after a week and a half I started having brown discharge that quickly turned into bright red very runny blood. Panic.
Phoned doc and prescribed northisterone to stop bleeding but felt unwell...so...trip to doc and tummy felt, bloods taken. V.slight temp of 37.6.
Next day a lady doc called..bloods all fine and inflammation levels fine but could I come in for pelvic exam.
Duly did..no pain or tenderness on examination ...still not completely stopped bleeding. So no significant signs of infection.
So...now have to continue with tablets and waiting for another scan next week.
Now have terrible pressure on bladder and uterus from tablets but only brown spotting.
At the end of my tether! Wish they could get to bottom of it. Worried sick.sorry for long rant!

Sunshineonacloudyday Fri 26-Aug-16 23:22:42

Did they have to put you under and take you into what I call a medical theatre. I did not have any problems I think I bled for a few weeks. Could you be pregnant again because that can happen. What sort of termination did you have.

Sunshineonacloudyday Fri 26-Aug-16 23:24:16

Are you eating well.

Jennm Fri 26-Aug-16 23:50:57

Yes. Eating fine. Had a medical termination so drugs only. Was feeling physically fine until Monday and know my anxiety and Dr google making things worse.
Partner had bad cold with aches etc so could be viral. Just fed up.

Jennm Fri 26-Aug-16 23:51:49

Oh and definitely not pregnant!

Sunshineonacloudyday Sat 27-Aug-16 00:07:56

The drugs they give you is harsh on the body its flushing you out. The morning after pill is a f@£ker it works quickly and messes with your hormones. Your hormones could be out of balance.

When I had my termination many years ago they used to put you to sleep and then put a tube inside you. When I left the clinic there people outside praying and I felt dreadful. I will never forget that day.

AppleMagic Sat 27-Aug-16 00:14:59

I had a medical miscarriage (but pretty sure it's same drugs) and bled for 8 weeks after. Mainly spotting but sometimes heavier (maybe it was my period but because I never stopped completely it was hard to tell). I had a scan two weeks after the tablets/miscarriage and they said there was still a lot of "fluff" (I may have his heard this!) in my uterus so to expect more bleeding but that the lining was thin enough for them to consider it complete. It did stop eventually and I think when I had my period it flushed any remaining tissue out.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now